Wednesday, December 21, 2011

Nothing but Fat

I have nothing to add to the world. This zoloft is kicking my ass from here to Tuesday, all I want to do is sleep. I haven't managed to have one successful restricting day. Falling off the wagon I swear to fuck I never thought I'd let this happen. I am such a disgusting piggy. WHAT THE FUCK PIGGY!? Somehow, I have managed to maintain my weight, so I'm not gaining which is a good thing I think? BUT THIS FUCKING ZOLOFT - all I want is sleep. Like ALL I want. Feels like I could sleep for ten years. So I am going to start taking it in the evening instead of the morning, cuz the doctor said it isn't supposed to make you sleepy. It's not a tranquiliser.

I need it to kick in soon though, because I have to move out in a week and so far the idea is not going down very well with me. Queue panic attacks. GOD I HATE THIS! I just wish it was mid January already, so that all of this can be over. Why oh why. When am I supposed to be better? *cry*

Hopefully, I will have less fat things to share tomorrow. I doubt it.

Shame & Pain
Xo Xo

4 comments:

Emma said...

Hey, I'm Emma! Your progress is outstanding. Wow, 40 pounds. That's so inspiring.

Sorry to just jump in like this, but maybe you could talk to your doctor more about the side effect? Perhaps even try another SSRI? I don't know, but I hope everything works out for you!

Take care!

kes said...

I would try to take the Zoloft at night and see if that helps. If not, then talk to your doctor or load up on caffeine? Although sometimes there isn't enough caffeine in the world. Hopefully you get to feeling better soon.

Judith Marie said...

Hun, Zoloft might not be a tranquiliser but sleepiness is a very common side effect of most anti-depressants and Zoloft is one of those.
If it is really affecting you, got back to your doctor and get it changed because you're definitely getting bitten by a side effect right there.
I find it strange that you were started on Zoloft, what country are you in? In New Zealand, I don't think I've ever seen it used. And I don't know how old you are, but I definitely wouldn't have started you on Zoloft because it increases the risk of suicide in young people and so it's definitely not what I would have chosen for you!
Gosh, moving during the holiday season! But try to look at it as something to celebrate, might make it a bit easier to bear...still that's easier said than done I know. Message me if you need to chat hun!
Much love from me - Judith Marie

Judith Marie said...
This comment has been removed by the author.